# SDR ASAA2018092526275

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 45,234 hours, 13,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 141A61825
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/A'S REPORT L1 DOOR SQUEAL INTERFERING WITH COMMUNICATION. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 43 MINUTES. REMOVED AND REPLACED L-1 LWR FLAPPER SEAL REF AMM 52-11-00-420-801, PRESSURIZED AIRCRAFT UP TO 6 PSI NO LEAK OR NOISE NOTED.
